Local boundary value problems with departure from the characteristic for the Lavrent'ev–Bitsadze equation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 700-702
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_4_a17,
author = {B. U. Aubakirov and T. Sh. Kal'menov},
title = {Local boundary value problems with departure from the characteristic for the {Lavrent'ev{\textendash}Bitsadze} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {700--702},
year = {1986},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a17/}
}
TY - JOUR AU - B. U. Aubakirov AU - T. Sh. Kal'menov TI - Local boundary value problems with departure from the characteristic for the Lavrent'ev–Bitsadze equation JO - Differencialʹnye uravneniâ PY - 1986 SP - 700 EP - 702 VL - 22 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_4_a17/ LA - ru ID - DE_1986_22_4_a17 ER -
%0 Journal Article %A B. U. Aubakirov %A T. Sh. Kal'menov %T Local boundary value problems with departure from the characteristic for the Lavrent'ev–Bitsadze equation %J Differencialʹnye uravneniâ %D 1986 %P 700-702 %V 22 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1986_22_4_a17/ %G ru %F DE_1986_22_4_a17
B. U. Aubakirov; T. Sh. Kal'menov. Local boundary value problems with departure from the characteristic for the Lavrent'ev–Bitsadze equation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 700-702. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a17/